# SDR SWIA200412825

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 25,695 hours, 22,322 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6229815704
- Part serial: 455
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 6,567 hours, 5,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISCONNECTED INFLIGHT, HAD FD2 INOPERATIVE STATUS MESSAGE.  REMOVED AND REPLACED FCC 2 WITH A SERVICEALBLE UNIT IAW MM 22-12-14.  OPS CHECK.
